Title of article
Optimal mean–variance control for discrete-time linear systems with Markovian jumps and multiplicative noises
Author/Authors
Costa، نويسنده , , Oswaldo L.V. and Oliveira، نويسنده , , Alexandre de، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2012
Pages
12
From page
304
To page
315
Abstract
In this paper, we consider the stochastic optimal control problem of discrete-time linear systems subject to Markov jumps and multiplicative noises under two criteria. The first one is an unconstrained mean–variance trade-off performance criterion along the time, and the second one is a minimum variance criterion along the time with constraints on the expected output. We present explicit conditions for the existence of an optimal control strategy for the problems, generalizing previous results in the literature. We conclude the paper by presenting a numerical example of a multi-period portfolio selection problem with regime switching in which it is desired to minimize the sum of the variances of the portfolio along the time under the restriction of keeping the expected value of the portfolio greater than some minimum values specified by the investor.
Keywords
Markov jump systems , Stochastic optimal control , Multiplicative noises , Riccati equations , Mean–variance control
Journal title
Automatica
Serial Year
2012
Journal title
Automatica
Record number
1448596
Link To Document